# SDR SWAA2021041459540

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 807 RBL14 WL157 CRAGO TIE DOWN TRACK HAS CORROSION. / REMOVED AND INSTALLED NEW ACB TIE DOWN TRACK AT BS 747+10' TO BS 887 RBL 14; WL 157 ITEM # 7530558 IAW SRM 53-00-53-1A-2; SRM 51-10-02-0G-0 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG # 146A7501; DWG# 146A7500. 57319U 2APR21
